# SDR UALA2012061203244

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 90,479 hours, 10,927 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 140-160 BL 0 TO RBL 50 FLOOR TO SKIN SHEAR TIE INSTALLATION CRACK REPAIRED.  INSPECTION REQUIRED AT 3,000 FLIGHT CYCLE INTERVAL WITH A THRESHOLD OF 25,927 AIRFRAME TOTAL CYCLES.  ACCOMPLISH DETAILED VISUAL INSPECTION IAW PART 2 OF ECRA 5311-01552 BEGINNING AT 25,927 AIRFRAME TOTAL CYCLES.  **MF1072 CREATED TO MONITOR**
